Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Infant has diarrhea. Taken taxim, zicovit. What can help the infection?

Hello Doctor, My Daughter (21 Months Old) ,past 20 days she is having bad loose motions (5-6 times) every time she eats some thing. She also had fever along with loose motion. we had taxim-o-forte and enterogermina for 5 days and she is also taking ostocalium b12 and zicovit from past 10 days . Mostly we donot take her outside due to her infection and she is also on light diet , But we are unable to understand why her condition is not getting better . Can you please suggest what we should be done in this case . Regards, Abhishek
Asked On : Wed, 20 Feb 2013
Answers:  2 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi ,
Thank you for your query.
Stop taxim O. Give her Reflora-R sachet twice daily for 7 days.Stop milk,fruit juices and wheat products.
Give her some Vit-A if possible.She will get well soon.If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing your child a speedy recovery.
Have a nice day.
Answered: Wed, 20 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Nsah Bernard's  Response
Dec 2012
Hi there,

Your daughter is presenting with persistent diarrhea (diarrhea lasting for more than 14 days) which is usually as a result of an underlying diseases/infection which will require specific diagnosis. Antibiotics resistance could be the reason for the persistence, so that will explain why even after taking taxim-o-forte the diarrhea still persist. Also if the cause is not a bacterial infection then antibiotics is useless, reason why specific cause has to be determined and treated. In the mean time, consider give the child oral rehydration therapy and zinc supplements to present dehydration and electrolytes imbalance. The other drugs are mostly supplements and probiotics which might have little benefit in terms of improving the diarrhea.
Stool exams and culture will be required to determine infectious cause.
I suggest you get your child to the pediatrician as soon as you can.

Hope this helps
Answered: Wed, 20 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor